Vol. 9, No. 8, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Structure of modular invariant subalgebras in free Araki–Woods factors

Rémi Boutonnet and Cyril Houdayer

Vol. 9 (2016), No. 8, 1989–1998

We show that any amenable von Neumann subalgebra of any free Araki–Woods factor that is globally invariant under the modular automorphism group of the free quasifree state is necessarily contained in the almost periodic free summand.

free Araki–Woods factors, Popa's asymptotic orthogonality property, type III factors, ultraproduct von Neumann algebras
Mathematical Subject Classification 2010
Primary: 46L10, 46L54, 46L36
Received: 24 February 2016
Revised: 9 June 2016
Accepted: 3 October 2016
Published: 11 December 2016
Rémi Boutonnet
Institut de Mathématiques de Bordeaux, CNRS
Université Bordeaux I
33405 Talence
Cyril Houdayer
Laboratoire de Mathématiques d’Orsay
Université Paris-Sud, CNRS
91405 Orsay